MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 16MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM TI CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 16MM; SCREW, FIXATION, BONE
Model Number 402.876
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Date of event: unknown event date.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter telephone (b)(6).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in france as follows: the patient was hospitalized on (b)(6) 2022 for a fracture of the distal radius reduced by osteosynthesis.The exact implant date is unknown.The patient was re-examined after one month and presented with unscrewing of the implants placed as well as breakage of the 4 distal epiphyseal locking screws at the body-head junction in the absence of a fall.Additionally secondary displacement of the fracture site with extra-articular callus occurred.The material initially implanted was removed during a surgery revision on (b)(6) 2022 to rectify the callus and new osteosynthesis by plate.This is report 3 of 9 for (b)(4).This report is for a cortex screw.
 
Event or Problem Description
The initial complaint was reviewed and found not reportable.It was further confirmed that there is no allegation against this device.

Brand Name
2.7MM TI CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 16MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15133393
Report Number8030965-2022-05421
Device Sequence Number6482291
Product Code HWC
UDI-Device Identifier10886982206725
UDI-Public(01)10886982206725
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402.876
Device Catalogue Number402.876
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2022
Supplement Date Received by Manufacturer08/24/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORTSCR Ø2.7 SELF-TAP L16 TAN; CORTSCR Ø2.7 SELF-TAP L16 TAN; CORTSCR Ø2.7 SELF-TAP L16 TAN; CORTSCR Ø2.7 SELF-TAP L16 TAN; CORTSCR Ø2.7 SELF-TAP L16 TAN; VA LOCKSCR Ø2.4 SELF-TAP L16 TAN; VA LOCKSCR Ø2.4 SELF-TAP L18 TAN; VA LOCKSCR Ø2.4 SELF-TAP L20 TAN; VA-LCP-2-COLUMN DRP2.4 VOLAR R SHAFT 2HO
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown